Fixed point theorems in b-metric spaces and their applications to non-linear fractional differential and integral equations


ZADA M. B. , SARWAR M., TUNÇ C.

JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, vol.20, no.1, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1007/s11784-018-0510-0
  • Title of Journal : JOURNAL OF FIXED POINT THEORY AND APPLICATIONS

Abstract

In this paper, we modify L-cyclic (alpha, beta)(s)-contractions and using this contraction, we prove fixed point theorems in the setting of b-metric spaces. As an application, we discuss the existence of a unique solution to non-linear fractional differential equation,